# SDR JJBA20220121027

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 43,610 hours, 28,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54737
- Condition: Inoperative
- Part time: 1,873 hours, 1,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACK. OPS CHECK SAT
